# SDR FDEA201603150929

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 143N66031
- Part serial: 000545
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR REPAIR AFT SIDE HAS GOUGES DINGS IN SKIN, BS 620, STRINGER 23R.  R & R DOUBLER IAW SRM 52-30-01-2R.  REPAIR NR 4 DUE TO OUT OF LIMITS IAW SRM 52-30-01-1A PG 5 FIG 101 DETAIL 4.  REPAIR CLASSIFIED AS CAT B MAJOR.
